# SDR DXTA200501156

- Difficulty date: December 22, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N324QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600423
- Aircraft time: 7,648 hours, 6,292 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLEAR AIR TURBULENCE, NO WARNING, 16000 FT LEVEL FLIGHT, ABOUT 260 KTS, AUTOPILOT DISENGAGED, ATTITUDE REMAINED LEVEL, ALTITUDE +/- ABOUT 100, FORCED VIOLENTLY AGAINST SEAT BELTS, CREW HIT CEILING, TOILET SEAT FLIPPED INTO AISLE, EVENT LASTED LESS THAN 5 SECONDS.  DISASSEMBLED AIRCRAFT AND INSPECTED PER CE560 M/M CH 5-50-00 PARA 5, FOUND TO BE SATISFACTORY AT THIS TIME, RE-ASSEMBLED WING & TAIL PANELS.  DISASSEMBLED AIRCRAFT AND INSPECTED PER CE560 M/M FOUND TO BE SATISFACTORY, REASSEMBLED TAIL & WING PANELS.
